# SDR SWAA2016082955237

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 29,210 hours, 17,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 6556681
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
